MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 19191
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's blood glucose level rose to 28 mmol/l (504 mg/dl) while wearing the pod for an unknown duration.The device was originally reported for pod customer not sure delivering insulin.Investigation of the device found a tear in the exposed portion of the cannula and the tip of the needle to be dull.
 
Additional Manufacturer Narrative
Investigation of the returned device found a tear in the exposed portion of the soft cannula that contributed to the reported event.The observed soft cannula damage is currently under the referenced capa investigation.No further post market investigation is required.Inspection of the cannula subassembly found the tip of the formed needle to be squared-off and dull.This inadequate formed needle tip did not contribute to the reported event.The observed external cannula tear is related to action # 9056196-05/20/2026-002-c.

Brand Name
OMNIPOD INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25556356
Report Number3014585508-2026-37028
Device Sequence Number18640882
Product Code LZG
UDI-Device Identifier20385081120033
UDI-Public(01)20385081120033(11)240927(17)260927(10)L72510
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2026
Device Model Number19191
Device Catalogue NumberZXP425
Device Lot NumberL72510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
9056196-05/20/2026-002-C
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale